# SDR SWAA2017041713127

- Difficulty date: April 4, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 47,644 hours, 24,383 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65CC26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 LEADING EDGE SLAT NOSE SKIN ACTUATOR RIB CRACKED AT SLAT STATION 85.19.    REPAIRED THE SLAT SKIN IAW SRM.
